Asymptotic laws for disparity statistics in product multinomial models

Morales, D., Pardo, L., Vajda, I. . Journal of Multivariate Analysis 2003. 85 (2) :335-360

Locate this article in:

Bibtex

@article{CIS-185905,
  Author = {Morales, D. and Pardo, L. and Vajda, I.},
  Title = {Asymptotic laws for disparity statistics in product multinomial models},
  Journal = {Journal of Multivariate Analysis},
  Volume = {85},
  Number = {2},
  Year = {2003},
  Pages = {335--360},
  Keywords = {Information theory, Multinomial model, Asymptotic distributions, Product multinomial model, parametric inference--asymptotic properties of tests, divergence statistics, goodness-of-fit testing, sparse cell frequencies}
}

Similar articles